Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 12, Number 3

All articles in this issue are freely accessible.

On properties of a domain for which any derived set is closed
Earle Raymond Hedrick.
Trans. Amer. Math. Soc. 12 (1911), 285-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500889
Important covariant curves and a complete system of invariants of the rational quartic curve
J. E. Rowe.
Trans. Amer. Math. Soc. 12 (1911), 295-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500890
An application of Moore’s cross-ratio group to the solution of the sextic equation
Arthur B. Coble.
Trans. Amer. Math. Soc. 12 (1911), 311-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500891
On the use of the co-sets of a group
G. A. Miller.
Trans. Amer. Math. Soc. 12 (1911), 326-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500892
The southerly derivation of falling bodies
William H. Roever.
Trans. Amer. Math. Soc. 12 (1911), 335-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500893
An application of a $(1,2)$ quaternary correspondence to the Weddle and Kummer surfaces
Virgil Snyder.
Trans. Amer. Math. Soc. 12 (1911), 354-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500894
On semi-discriminants of ternary forms
O. E. Glenn.
Trans. Amer. Math. Soc. 12 (1911), 367-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500895